# SDR AALA2019102219011

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 54,779 hours, 24,570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6429
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 56,416 hours, 25,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DURING INSPECTION OF A LOSE SCREW REPORTED BY THE PILOT NOTED LEFT OVERWING SLIDE PANEL DELAMINATED REQUIRES SLIDE REPLACEMENT. REMOVED AND REPLACED LEFT OVERWING SLIDE IAW JOB CARD 26L20025014.
